# SDR EIA2005002

- Difficulty date: January 6, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 95,633 hours, 22,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR AREA SUPPORT STRUCTURE WEB IS CRACKED AT WBL 285 AT LANDING GEAR BEAM.  PERFORMED TYPICAL WEB REPAIR PER B747 SRM 51-40-02 PG 1-5 STEP 1-10.
